# SDR 2010FA0000908

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N422CP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20061
- Aircraft time: 2,878 hours, 1,287 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K431
- Part serial: 81731274
- Condition: Bulged
- Location: Mlg
- Part time: 344 hours, 139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP FOUND GOLFBALL SIZE BULDGE ON THE RT INBD (NR 3) TIRE LOCATED ON INNER SIDEWALL NEAR WHERE THE SIDEWALL AND THE TREAD CAP MEET.  TIRE HAS 343.6 HRS AND 139 LANDINGS SINCE NEW.  THIS IS THE THIRD OCCURANCE ON THIS ACFT ON PN 269K43-1 TIRES.
